MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. IMPRESS®; ANGIOGRAPHIC CATHETER, SINGLE-USE

MERIT MEDICAL SYSTEMS, INC. IMPRESS®; ANGIOGRAPHIC CATHETER, SINGLE-USE
Catalog Number 5903510PIG-NB
Medical Device Problem Codes Break (1069); Fracture (1260); Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that prior to use, the tip of the diagnostic catheter was found to be detached within the packaging.No patient involvement.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation; however, the customer returned devices from the same lot number for evaluation.Since the alleged device was not returned for evaluation and the returned samples were discovered conforming, the root cause of the occurrence is inconclusive.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
IMPRESS®
Common Device Name
ANGIOGRAPHIC CATHETER, SINGLE-USE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24119188
Report Number1721504-2026-00821
Device Sequence Number6075878
Product Code DQO
UDI-Device Identifier00884450688236
UDI-Public00884450688236
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5903510PIG-NB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown